Communications in Mathematical Sciences

Global Weak Solutions to the Relativistic Vlasov-Maxwell System Revisited

Gerhard Rein

Abstract

In their seminal work [3], R. DiPerna and P.-L. Lions established the existence of global weak solutions to the Vlasov-Maxwell system. In the present notes we give a somewhat simplified proof of this result for the relativistic version of this system, the main purpose being to make this important result of kinetic theory more easily accessible to newcomers in the field. We show that the weak solutions preserve the total charge.

Article information

Source
Commun. Math. Sci., Volume 2, Number 2 (2004), 145-158.

Dates
First available in Project Euclid: 1 March 2005

Permanent link to this document
https://projecteuclid.org/euclid.cms/1109706532

Mathematical Reviews number (MathSciNet)
MR2119935

Zentralblatt MATH identifier
1090.35168

Citation

Rein, Gerhard. Global Weak Solutions to the Relativistic Vlasov-Maxwell System Revisited. Commun. Math. Sci. 2 (2004), no. 2, 145--158. https://projecteuclid.org/euclid.cms/1109706532


Export citation